MAUDE Adverse Event Report: HAEMONETICS CORPORATION CELL SAVER ELITE PLUS AUTOTRANSFUSION SYSTEM; CELL SAVER ELITE SET - 125ML

HAEMONETICS CORPORATION CELL SAVER ELITE PLUS AUTOTRANSFUSION SYSTEM; CELL SAVER ELITE SET - 125ML
Model Number CSE-P-125
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Unspecified Blood or Lymphatic problem (4434)
Date of Event 05/04/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Haemonetics sent a field service engineer to evaluate the cell saver® elite® autotransfusion system, it was determined that there was no detected problem with the system.Customer stated that the bowl was inspected and no visible cracks were observed.Although no cracks were determined by customer, haemonetics did not receive the sample back for evaluation to determine cause.
 
Event or Problem Description
On may 04, 2021 haemonetics was notified of a long hour returning error which was observed during a vascular procedure in (b)(6), utilizing the cell saver® elite® autotransfusion system and cell saver® elite set - 125ml.During the procedure it was also noted that there were prior error messages of pressure in blue line and fluid detected early.There was 293mls of blood was lost, and patient did require a post-operative transfusion.Customer stated there were unable to provide current patient health status due to confidentiality.

Brand Name
CELL SAVER ELITE PLUS AUTOTRANSFUSION SYSTEM
Common Device Name
CELL SAVER ELITE SET - 125ML
Manufacturer (Section D)
HAEMONETICS CORPORATION
125 summer street
boston MA 02110
MDR Report Key11934760
Report Number1219343-2021-00024
Device Sequence Number19999134
Product Code CAC
UDI-Device Identifier10812747016537
UDI-Public(01)10812747016537(17)230804(10)0820012
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K120586
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/04/2023
Device Model NumberCSE-P-125
Device Lot Number0820012
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/04/2021
Initial Report FDA Received Date06/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;